# SDR USAA2011100300047

- Difficulty date: October 2, 2011
- Submitted: October 4, 2011
- Operation: Air carrier
- Aircraft: N278AY
- Make and model: Airbus A330-323
- Aircraft serial: 388
- Aircraft time: 50,203 hours, 6,971 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: F5367114500000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - CORROSION ON FLOOR PANEL 221KF BETWEEN FR13 TO FR16, Y1959.  REPLACED FLOOR PANEL 221KF IAW AIRWAYS TYPICAL REPAIR TR330-5302-11-0330.
